# SDR UALA2011120906756

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 67,489 hours, 24,870 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP AT LAVS INOP.  FOUND PIGTAIL CONNECTION FOR THE EMERGENCY EXIT LIGHT STRIP AT LAVS DISCONNECTED.  RE-CONNECTED PIGTAIL AND PERFORMED SUCCESSFUL OPS CHECKS IAW B757 AMM.
